Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have stomach and noises. Taking mirlax. What is wrong?

i currentl have weird stomach noises and not last night but the night before i woke up in the middle of the night shaking from 1- 4 am i got no sleep i also had a stomach ache. I have woken up in the past with shaking and feel the need to throw up, sometimes i did. I am at college and i am normally constipated , thats my "norm" I have hypothyroid and now i feel like i have a little bit of diaharria but its not flowing out of me like some people its more like droppings but that are super super soft. i assume its from me taking miralax but I feel complelty uncomfortable I have gone to many doctors ion the past for this. and i aslo have a rash on my arms and legs that the doctors are considering exama. whats wrong with me?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms can be a side effect of chronic Miralax use. Laxatives medicines should be used only temporarily, otherwise diarrhea, stomach aches, strange noises can appear.
Thyroid disease and improper thyroid hormones level can cause constipation (in case of hypothyroid) and diarrhea (hyperthyroid). Other possible reasons of constipation are medicines (ca-blockers, antidepressants), chronic bowels infection, partial bowels obstruction due to inflammatory bowels disease.

Rash on the arms and legs (and joints pains) can be a symptom of inflammatory bowels disease like Crohns disease. So if you can not find the reason of your digestive tract problems, this should be considered.

I suggest you to check your thyroid hormones, have stool tests, blood work. Colonoscopy and abdominal CT with oral contrast should be also considered.

Hope this will help.
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor